MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ALL POLY PATELLA CEMENTED 35 MM DIAMETER; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. ALL POLY PATELLA CEMENTED 35 MM DIAMETER; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: associated products : item#: 42500606202; femur cemented (ps) standard right size 7; lot#: 6369044063690440.Item#: 42532007502; tibia cemented 5 degree stemmed right size f;lot#: 63610170.Item#: 42521400712; articular surface fixed bearing (ps) right 12mm; lot#: 63546001.Item#: 42557000114; stem extension 14mm diameter +30mm length; lot#: 63786558.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it is still implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 3007963827 - 2021 - 00121, 3007963827 - 2021 - 00120, 3007963827 - 2021 - 00119, 0001822565 - 2021 - 01471.
 
Event or Problem Description
It was reported patient underwent a right knee procedure approximately 3.5 years ago.Subsequently, patient suffers from pain and possible allergic reaction.Patient reports he will be undergoing additional testing for cobalt poisoning.Additionally, patient has been to the hospital twice to remove 60cc of blood.Patient experiences increased pain when working out, and does not have full range of motion as he cannot kneel and has to use a cane or wheelchair often.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device history record (dhr) review identified no deviations or anomalies during manufacturing, related to the reported event.A definitive root cause cannot be determined.Per package insert, pain and poor range motion are known adverse effects of the system.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ALL POLY PATELLA CEMENTED 35 MM DIAMETER
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key11912137
Report Number0002648920-2021-00139
Device Sequence Number11853429
Product Code JWH
UDI-Device Identifier00889024247642
UDI-Public(01)00889024247642(17)250831(10)63773221
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberN/A
Device Catalogue Number42540000035
Device Lot Number63773221
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/04/2021
Supplement Date Received by Manufacturer09/27/2021
Initial Report FDA Received Date06/01/2021
Supplement Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight104